| Model Number |
JAZZY CARBON |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Bruise/Contusion (1754)
| Date of Event |
07/04/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
Event or Problem Description
Consumer alleges he went over a speed bump in his community and alleges because the wheels lost traction the chair allegedly fell backwards and hit his head on the pavement.
Additional Manufacturer Narrative
Per tech: on (b)(6) 2024 rear support wheels adjusted fully and client tried on terrain and chair is stable and working properly.
Event or Problem Description